MathSciNet Relay Station
MathSciNet bibliographic data
MR1662481 (99k:11086) 11G10 (11G25 14G20 14K15)
Werner, Annette Local heights on abelian varieties and rigid analytic uniformization. Doc. Math. 3 (1998), 301–319 (electronic).
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement